# SDR MASA2020090530559

- Difficulty date: August 30, 2020
- Submitted: September 5, 2020
- Operation: Air carrier
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000479
- Aircraft time: 13,069 hours, 7,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Punctured
- Location: Frames 21-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN FUSELAGE AFT OF PAX DOOR FS 21-22 STR 13L-14L, REPAIRED IAW SRM.
